CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic efficiency and probabilistic error bound for maximum likelihood-based identification of finite impulse response systems with binary-valued observations and unreliable communications 期刊论文
INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2020, 页码: 18
Authors:  Guo, Jin;  Cheng, Jing;  Xue, Wenchao;  Zhao, Yanlong
Favorite  |  View/Download:5/0  |  Submit date:2020/10/12
binary-valued observations  FIR systems  packet losses  parameter identification  transmission errors  
Prim-O-glucosylcimifugin enhances the antitumour effect of PD-1 inhibition by targeting myeloid-derived suppressor cells 期刊论文
JOURNAL FOR IMMUNOTHERAPY OF CANCER, 2019, 卷号: 7, 期号: 1, 页码: 15
Authors:  Gao, Wanfeng;  Zhang, Xiaoyun;  Yang, Wendong;  Dou, Daolei;  Zhang, Heng;  Tang, Yuanhao;  Zhong, Weilong;  Meng, Jing;  Bai, Yun;  Liu, Yanrong;  Yang, Lan;  Chen, Shuang;  Liu, Huijuan;  Yang, Cheng;  Sun, Tao
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Prim-O-glucosylcimifugin  Myeloid-derived suppressor cells  Proliferation  Metabolism  PD-1 inhibitor  
多自主体系统的分析与干预 期刊论文
系统科学与数学, 2012, 卷号: 32, 期号: 10, 页码: 1318
Authors:  强成仓;  韩靖
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Heteroclinic orbits and chaotic regions for Josephson system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2011, 卷号: 376, 期号: 1, 页码: 103-122
Authors:  Xu, Pengcheng;  Jing, Zhujun
Favorite  |  View/Download:18/0  |  Submit date:2018/07/30
Josephson equation  Heteroclinic orbit  Melnikov method  Chaos  
单相有源电力滤波器的非线性切换控制 期刊论文
电力系统保护与控制, 2011, 卷号: 039, 期号: 018, 页码: 139
Authors:  张永峰;  程新功;  宗西举;  郭宝珠;  陈静;  侯广松
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Long-time self-similar asymptotic of the macroscopic quantum models 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2008, 卷号: 49, 期号: 7, 页码: 14
Authors:  Li, Hai-Liang;  Zhang, Guo-Jing;  Zhang, Min;  Hao, Chengchun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
周内效应在牛市、熊市中的异化现象——关于中国证券市场的一个实证研究 期刊论文
系统工程理论与实践, 2008, 卷号: 028, 期号: 008, 页码: 17
Authors:  崔婧;  杨扬;  程刚;  赵秀娟
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
The existence of Silnikov's orbits in one coupled Duffing equation 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2003, 卷号: 46, 期号: 1, 页码: 11-23
Authors:  Li, W;  Jing, ZJ;  Xu, PC
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Silnikov's orbit  invariant manifold  coupled Duffing equation  
Silnikov's orbit in coupled Duffing's systems 期刊论文
CHAOS SOLITONS & FRACTALS, 2000, 卷号: 11, 期号: 6, 页码: 853-858
Authors:  Xu, PC;  Jing, ZJ
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
一类生态系统中孤立不变集的指标和联络 期刊论文
数学学报, 2000, 卷号: 043, 期号: 005, 页码: 937
Authors:  赵呈东;  郑作环;  乔京成
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10